# SDR 0602286313

- Difficulty date: October 14, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Malfunctioned
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GALLEY NR 2 FWD RIGHT OVEN CATCHES ON FIRE AND POPS CIRCUIT BREAKER. MAINTENANCE R & R OVEN CONTROLLER. OPERATION CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
